The Dr. finally tried Morphine Sulfate, at first did instant relief,after a few days, prescibed 12 hour time released ms contin with a couple instant relief in between. The first few days wasn't bad, but I've felt worse since: SO SO SO Sleepy, clammy, feel totally drained, etc. About the 3rd day, I had some really odd hearbeat issue, I was actually missing beats a few times a minute. It settled down after about a day 1/2. The other problem, I started Paxil on same day as I did medication switch. I don't know if it could be a problem, and I hate to give up on either of these. I'm at work, but it is so hard... I don't know what to do. Please does anyone have any information regarding the switch of medication?
Help regarding switching from oxycontin to morphine sulfate: adverse reactions?
Added 11 Apr 2011:
Adding: I'm feeling so horribly depressed, I mean beyone horrible. I don't know if I can make it the rest of the day I feel so down. IS IT THE MEDICATION SWITCH? SHould i give up? Will it go away if I hang in there for a few days? Oh my gosh this is awful............
It is very difficult to tell if you are having adverse reaction to the switch in pain med or whether it is the Paxil making you feel this way. When I doctor tries two new meds at one time, it is virtually impossible to tell which may be the culprit or paossible if both are. I recommend you call the doctor asap, especially since you are feeling so depressed.
I wish I could answer you with more clarity but there is little to do but contact the doctor and let them know what is happening. You sound like your blood pressure could be low. I wouldn't mess around with this.
I wish you the very best and please call the doctor's office and let them know about your symptoms,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 3 answers
Posted 18 May 2010 • 2 answers
Posted 3 Apr 2011 • 1 answer
Posted 18 Apr 2011 • 5 answers
Posted 14 Nov 2013 • 2 answers